My cousin had a heart attack last year, July 3 2008, right before she turned 21. The hospital could not figure out what caused it. It made her heart very weak. They kept her in the hospital for about 2 months trying to get her heart strong enough. She was out of the hospital for about 5 weeks before she had to go back. They decided that she was going to need a heart transplant. She was lucky and recieved one around thanksgiving of last year. She just found out, about a month ago, what caused her heart attack. It was the birth control patch she was using. I heard it from my mother who lives closer and she didn't get the name of it. Just that it is supposed to be discontinued now.
It had sent too much estrogen into her heart which gave her a heart attack.
I just wanted to let anyone know who may be using a patch. I mean, it's not something she is ever going to fully recover from. She has to monitor her heart daily.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.